# SDR 2001UALA00139

- Difficulty date: February 18, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N343UA
- Make and model: Boeing 737322
- Aircraft serial: 24247
- Aircraft time: 38,374 hours, 20,760 cycles
- Engine: Ge CFM56*
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 313A1355203
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NACELLE STRUT PLUME SUPPRESSOR AFT PANEL CRACKED.  *S/D*  FOUND PLUME PANEL CRACKED.  REPAIRED PANEL.
